ibugesic plus tab 15s
General | CIPLA CRESTA
0 likes
Short Description:
IBUGESIC PLUS TAB 15S is used for General. This contains Ibuprofen 200 mg,Paracetamol (Acetaminophen) 325 mg combination.
Combination:
Ibuprofen 200 mg,Paracetamol (Acetaminophen) 325 mg
View Alternate₹32.2 ₹36.59 12% off
Out of Stock
Description:
Pain relief, Treatment of FeverCombination or description of products may vary from time to time as per product, batch or prevailing rules.